MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. V/NV BURETTE SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. V/NV BURETTE SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 82113E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's address is unknown.(b)(6) has been used as a default.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that v/nv burette set was cracked.The following information was provided by the initial reporter: material no: 82113e, batch no: 18025628.It was reported that the body of the buretrol was squeezed and it cracked.
 
Additional Manufacturer Narrative
H.6.Investigation: a sample was returned for investigation.Through visual inspection of the sample, the cusomter complaint was verified.A device history record review for model 82113e lot number 18025628 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A complaint history check was performed and this is the 2nd related complaint reported with the defect/condition of component damage with no leak with lot #18025628 regarding item #82113e.The root cause of this defect was determined to be misuse of product.See h.10.
 
Event or Problem Description
It was reported that v/nv burette set was cracked.The following information was provided by the initial reporter: material no: 82113e batch no: 18025628 it was reported that the body of the buretrol was squeezed and it cracked.

Brand Name
V/NV BURETTE SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10652460
Report Number9616066-2020-20041
Device Sequence Number11403495
Product Code FPA
UDI-Device Identifier37613203009608
UDI-Public37613203009608
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K780130
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/12/2021
Device Model Number82113E
Device Catalogue Number82113E
Device Lot Number18025628
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2020
Initial Date Received by Manufacturer 09/16/2020
Supplement Date Received by Manufacturer10/21/2020
Initial Report FDA Received Date10/08/2020
Supplement Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;